# SDR AWXA200301587

- Difficulty date: December 7, 2003
- Submitted: December 23, 2003
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 57,725 hours, 36,148 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 655287897
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING C-18 CHECK CORROSION WAS FOUND ON UPPER AND LOWER SURFACE OF CREASE BEAM (INNER CHORD) BETWEEN BS 952 AND BS 985, LBL 53 AND LBL 56. MAINTENANCE REMOVED AND REPLACED INNER CHORD FROM BS 952 TO BS 985, LBL 53 TO LBL 56 IAW B737-300 SRM 51-40-02, FIG. 12, PG. 3-4, 6-10, & 16.
